On the Relation PQ -QP = -iI.
Mathematica Scandinavica, Tome 20 (1967), pp. 79-88
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1967__20_165982,
author = {B. Fuglede},
title = {On the {Relation} {PQ} {-QP} = {-iI.}},
journal = {Mathematica Scandinavica},
pages = {79--88},
year = {1967},
volume = {20},
zbl = {0149.10101},
url = {http://geodesic.mathdoc.fr/item/MS2_1967__20_165982/}
}
B. Fuglede. On the Relation PQ -QP = -iI.. Mathematica Scandinavica, Tome 20 (1967), pp. 79-88. http://geodesic.mathdoc.fr/item/MS2_1967__20_165982/